# SDR DALA2017050503637

- Difficulty date: May 4, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 56,439 hours, 20,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCESSORY BAY LT TUNNEL FLOORBEAM STABILIZATION STRAP CRACKED AT BS 377, LBL 45.   TRIMMED-OUT THE DAMAGE AND ACCOMPLISHED A PERMANENT REPAIR IAW SRM.
